VOL. 42 · NO. 1 | 1990
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 42 (1), (1990)
No abstract available
Articles
Ke Wang
Tohoku Math. J. (2) 42 (1), 1-16, (1990) DOI: 10.2748/tmj/1178227691
KEYWORDS: 34C05, 34C15, 58F21
No abstract available
Kunimochi Sakamoto
Tohoku Math. J. (2) 42 (1), 17-44, (1990) DOI: 10.2748/tmj/1178227692
KEYWORDS: 35K57
No abstract available
Hisashi Naito, Hideo Kozono, Yoshiaki Maeda
Tohoku Math. J. (2) 42 (1), 45-66, (1990) DOI: 10.2748/tmj/1178227693
KEYWORDS: 58E15, 53C07, 58D25
No abstract available
Kazuo Akutagawa, Seiki Nishikawa
Tohoku Math. J. (2) 42 (1), 67-82, (1990) DOI: 10.2748/tmj/1178227694
KEYWORDS: 53A10, 53C42, 53C50
No abstract available
Joon-Sik Park
Tohoku Math. J. (2) 42 (1), 83-91, (1990) DOI: 10.2748/tmj/1178227695
KEYWORDS: 58E20, 53C30
No abstract available
Theodore Allen Burton, Bo Zhang
Tohoku Math. J. (2) 42 (1), 93-100, (1990) DOI: 10.2748/tmj/1178227696
KEYWORDS: 34K15, 47H15
No abstract available
Neda Bokan, Katsumi Nomizu, Udo Simon
Tohoku Math. J. (2) 42 (1), 101-108, (1990) DOI: 10.2748/tmj/1178227697
KEYWORDS: 53A15
No abstract available
Zhi Xiang Li
Tohoku Math. J. (2) 42 (1), 109-117, (1990) DOI: 10.2748/tmj/1178227698
KEYWORDS: 34K05, 34C25, 47H99
No abstract available
Bhaskar Srivastava
Tohoku Math. J. (2) 42 (1), 119-125, (1990) DOI: 10.2748/tmj/1178227699
KEYWORDS: 11B65, 05A19, 11F11, 33D10
No abstract available
Back Matter
Tohoku Math. J. (2) 42 (1), (1990)
No abstract available
Back to Top